Communications in Mathematical Physics

Stability in Yang-Mills theories

Clifford Henry Taubes

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 91, Number 2 (1983), 235-263.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103940531

Mathematical Reviews number (MathSciNet)
MR0723549

Zentralblatt MATH identifier
0524.58020

Subjects
Primary: 58E15: Application to extremal problems in several variables; Yang-Mills functionals [See also 81T13], etc.
Secondary: 53C05: Connections, general theory 53C80: Applications to physics 58G10

Citation

Taubes, Clifford Henry. Stability in Yang-Mills theories. Comm. Math. Phys. 91 (1983), no. 2, 235--263. https://projecteuclid.org/euclid.cmp/1103940531


Export citation